# SDR DLM88060979

- Difficulty date: November 21, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 47,290 hours, 37,217 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX SEAT 31D EMERG LIGHTS INOP.  FOUND BROKEN CONNECTOR UNDER SEAT 36ED AND 27ED.  REPAIRED WIRING REPLACED BATTERY PACK AND CHARGER, ALL EMERG LIGHTS NOW OPS NORM.
